# SDR UALA2011111506261

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 34,985 hours, 15,271 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tab
- Condition: Bent
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  PIECE OF FLAT METAL PROTRUDING FROM BOTTOM OF RIGHT ENGINE AFT OF BOTTOM LATCH.  NR 1 LATCH TAP FOR LATCH OPEN IND BENT.  STRAIGHTENED TAB.  VERIFIED T-R HALVES SHUT PER MM.  FAN COWLS SECURED CLOSED PER MM.
